# SDR MASA2017052812334

- Difficulty date: May 28, 2017
- Submitted: May 29, 2017
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 35,386 hours, 25,253 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING. TROUBLESHOT TO LANDING GEAR CONTROL HANDLE. OPEN
